GERD and medication

Posted by jadillow @jadillow, Mar 18, 2019

I have bradycardia and has only been this way last few months. I’m research I read that ppiS for reflux can cause such. This is fascinating to me as the symptoms strarted about the same time. Anyone here have any information on this as I am very curious ???

@pjss48

Having trouble with GERD. Taking Tums. Going to see my GP today. Wondering if I should tell him. It's for a checkup.

Jump to this post

Yes of course you should tell him. Doesn’t he already know you have GERD? Are you taking something else besides Tums for it?

REPLY
@jackiem95

Has anyone experienced GERD symptoms after taking Miralax? Have you found a way of eliminating or minimizing this connection eg by taking the Miralax at a certain time of day, before or after eating, drinking anything, taking a fiber supplement or??? My doctor’s office has no suggestions.

Jump to this post

Yes, triggers reflux every time for me. Domperidone can help sometimes to stop the reflux.

REPLY

Having trouble with GERD. Taking Tums. Going to see my GP today. Wondering if I should tell him. It's for a checkup.

REPLY

Has anyone experienced GERD symptoms after taking Miralax? Have you found a way of eliminating or minimizing this connection eg by taking the Miralax at a certain time of day, before or after eating, drinking anything, taking a fiber supplement or??? My doctor’s office has no suggestions.

REPLY

Hi everyone,

You may notice that I combined your messages into one discussion as I thought it would be beneficial for you to connect or reconnect with members who are discussing much of what you are experiencing.
If you click on VIEW & REPLY in your email notification, you will see the whole discussion and can join in, meet, and participate with other members talking about their or their loved ones' experiences.

REPLY

@jadillow
I think there are several medications that are triggers for bradycardia (low heart rate/pulse). My 91 year old mama was taken off of PPIs a couple of years ago. She was changed over to Zantac. She was not in my care then and the most I could get out of my brothers was that she had a heart problem and each time I asked what it was I got a different answer. Her doctor (we had same dr, but my oldest brother did not like him so he took her to a different dr nearer to them.. not a good dr in my opinion) happened to mention to me one day at my appointment he was worried about her afib, but would not say more because I was not on her talk to list. Last June she started living with me and my husband because my brother she lived with had an emergency health problem. We started taking her back to her old dr and we got on her talk to list. We had to take her to emergency room the first week of January. She was diagnosed with Type Two Mobitz. She was confused and disoriented ontop of the usual mild dementia. They took her off her statin which can cause Mobitz. Things are better, but her heart rate still drops into the 30s. It usually climbs back up within a minute or two. Sometimes she has chest pains too, but they go away quickly too. She gets confused and disoriented when she gets too tired. During her hospital stay in January for a few hours she had no idea who I was or who she was or any family member.. except for Ziggy. Ziggy is her dog. I guess one can tell who she loves the most 😁

REPLY
Please login or register to post a reply.